Bulletin (New Series) of the American Mathematical Society

$L^2 $ harmonic forms and a conjecture of Dodziuk-Singer

Michael T. Anderson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 13, Number 2 (1985), 163-165.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183552701

Mathematical Reviews number (MathSciNet)
MR799803

Zentralblatt MATH identifier
0573.53025

Subjects
Primary: 58C35: Integration on manifolds; measures on manifolds [See also 28Cxx] 58G05 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Anderson, Michael T. $L^2 $ harmonic forms and a conjecture of Dodziuk-Singer. Bull. Amer. Math. Soc. (N.S.) 13 (1985), no. 2, 163--165. https://projecteuclid.org/euclid.bams/1183552701


Export citation

References

  • 1. M. F. Atiyah, Elliptic operators, discrete groups and Von Neumann algebras, Asterisque 32-33 (1976), 43-72.
  • 2. J. Cheeger, On the Hodge theory of Riemannian pseudomanifolds, Proc. Sympos. Pure Math. vol. 36, Amer. Math. Soc., Providence, R.I., 1980, pp. 91-146.
  • 3. J. Dodziuk, L2 harmonic forms on rotationally symmetric Riemannian manifolds, Proc. Amer. Math. Soc. 77 (1979), 395-400.
  • 4. J. Dodziuk, L2 harmonic forms on complete manifolds, Seminar on Differential Geometry, ed. S. T. Yau, Ann. of Math. Studies, no. 102, Princeton Univ. Press, Princeton, N.J., 1982.
  • 5. H. Donnelly and F. Xavier, On the differential form spectrum of negatively curved Riemannian manifolds, Amer. J. Math. 106 (1984), 169-185.
  • 6. S. T. Yau, Problem section, Seminar on Differential geometry, Ann. of Math. Studies, no. 102, Princeton Univ. Press, Princeton, N.J., 1982.